# SDR DL757071003

- Difficulty date: August 3, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 64,546 hours, 30,338 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: 012N88879
- Condition: Misaligned
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON SIDE LINK ATTACH FITTING HOLE NR 3 WAS FOUND MISALIGNED WHILE ACCOMPLISHING DELTAS EO 6-70332-3 COVERING  SB 757-54-0034.  A TAPERED RADIUS FILLER WAS INSTALLED PER ANAMOC TO AD 2003-18-05.
